# SDR HALA20251007306

- Difficulty date: October 6, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 36,924 hours, 5,865 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 46,148 hours, 7,320 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Leaking
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS, FOUND NR 1 ENG INBOUND + OUTBOARD C -DUCT OPENING ACTUATORS LEAKING OIL. REMOVED AND REPLACED INBOUND AND OUTBOARD ELBOW UNION SEALS ON #1 ENG PER AMM 78-36-42. OPS AND LEAK CHECK GOOD. OK FOR SVC.
